# SDR DALA1026046307

- Difficulty date: October 9, 2010
- Submitted: October 11, 2010
- Operation: Air carrier
- Aircraft: N667US
- Make and model: Boeing 747451
- Aircraft serial: 24222
- Aircraft time: 88,566 hours, 10,864 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A LINE CHECK, MX FOUND THE EMERGENCY PATH LIGHTS AT DOOR 3R AND SEAT 43KJH INOPERATIVE. MX REPAIRED THE PATH LIGHT WIRING AT SEAT 43KJH. LIGHTS OPERATIONALLY CHECK GOOD.
